American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58E10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Steve Bryson, Michael H. Freedman, Zheng-Xu He and Zhenghan Wang. M\"obius invariance of knot energy . Bull. Amer. Math. Soc. 28 (1993) 99-103. MR 1168514.
Abstract, references, and article information   
View Article: PDF

[2] Karsten Grove and Minoru Tanaka. On the number of invariant closed geodesics. Bull. Amer. Math. Soc. 82 (1976) 497-498. MR 0402810.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1